# SDR DALA2024071307098

- Difficulty date: July 12, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 89,747 hours, 41,715 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SHIP 3224 - PRES/DIV - TO FSD DUE TO LOSS OF PRESSURIZATION (CAB PR EXCESS CAB ALT AND AIR ENG 2 BLEED LEAK ECAM MESSAGES). CORRECTIVE ACTION: PERFORMED SUCCESSFUL CABIN PRESSURE CONTROL TEST AND REFERENCE LOG 5092640 FOR CAUSE. FOUND MULTIPLE BLEED LEAKS. PRV CLAMP, PRSOV CLAMP, AND OVER PRESSURE FLAPPER COVER LOOSE. RESECURED. BMC TESTS OK. LOG 5092640. OK FOR SC. (LP: 5092641)
